# SDR R61A2024040500154

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 26,455 hours, 18,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Indication
- Location: Mlg Wow
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG WOW SES FAIL APPEARED TWICE AND CLEARED DURING DESCENT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND TO BE TRANSITORY CONDITION.
